hello , i started a cycle with 100 mg test prop EOD with anavar 40 mg a day during week 4 i started feeling tired and water retention increased along witb decreased libido so i added arimidex at .5mg EOD with 50 mg proivron daily and stopped.the var this cured the problem then at week 7 i increased the test prop to 150mg EOD and i started feeling tired and.no libido with little amount of sperm so i made blood tests they came back with estrodial(E2) at 106 pg/ml!!! And total test at 1600 ng/dl . LH .04 (.8-7.6)and LSH 0.01(.7-11.1) should i increase adex to 1mg EOD or 1mg ED??
Please read the advice for new guys sticky.
When using a competitive AI like Arimidex/anastrozole, your blood levels of the AI need to balance your FT or Bio-T levels. In a TRT context, most need 1mg anastrozole per 100mg T ester per week. As you increase gear, you need to make proportional increased in AI to maintain a given E2 level. So you are out of balance.
Your LH/FSH are close to zero and that is expected and labs were a waste of time and money. To protect your testes, you need small doses of hCG or a SERM. Suggest that you avoid clomid and use Nolvadex if you go that route. Do not combine hCG+SERM. More is not better!
Can't make firm recommendations in context of gear.
With you latest gear and E2=106, to reach E2=22pg/ml, you need to increase your anastrozole dose by a factor of 106/22 which is 5:1
That seems extreme. So I think that your liver is a mess, which can be from anavar which is not expected, but there can be individuals who are sensitive to this. You should do proper labs including TT, FT, CBC, AST/ALT.
Don't wreck your body. We do have guys here struggling with TRT issues after fucking up their HPTA with gear.